# SDR HAIHEEA9938

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97914211
- Condition: Failed
- Location: Bleed Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE NOT OPENING.  INOPERATIVE.
